# SDR ZZDA2010659

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION REPORTED L-1 DOOR SLIDE PACK DISLODGED.  RE-INSPECTED L-1 DOOR PER MM 25-61-02 C/W STW 500591.
